logo AFST

Special polynomials associated with the Painlevé equations I
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 29 (2020) no. 5, pp. 1063-1089.

Pour certaines valeurs spéciales des paramètres, les équations de Painlevé ont des solutions algébriques ou rationnelles. Elles sont associées aux points fixes des transformations de Bäcklund. La fonction τ de la solution rationnelle ou algébrique peut alors être écrite comme un produit de polynômes spéciaux et d’un facteur exponentiel. Puisque une série de fonctions τ satisfait l’équation de Toda, nous obtenons une relation de récurrence pour les polynômes spéciaux. Pour la sixième équation de Painlevé les coefficients des polynômes spéciaux sont décrits à l’aide de diagrammes de Young.

(Le manuscrit original a été soumis aux comptes-rendus de la conférence de Montréal en 1996, qui n’ont pas été publiés. Le résumé ne faisait pas partie du manuscrit original et il n’a pas été rédigé par l’auteur.)

The Painlevé equations have rational or algebraic solutions on special parameters. We can find rational or algebraic solutions of the Painlevé equations as fixed points of the Bäcklund transformations. The τ function of the rational or algebraic solution can be written as the product of a special polynomial and an exponential factor. Since a series of τ functions satisfies the Toda equation, we obtain a recursive relation of the special polynomials. The coefficients of the special polynomials for the sixth Painlevé equation are described by the Young diagram.

(The original manuscript by the author was submitted to the proceeding of the Montreal conference in 1996, which were not published. The abstract was not part of the original manuscript and has not been written by the author.)

Publié le :
DOI : https://doi.org/10.5802/afst.1657
@article{AFST_2020_6_29_5_1063_0,
     author = {Hiroshi Umemura},
     title = {Special polynomials associated with the {Painlev\'e} equations {I}},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {1063--1089},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 29},
     number = {5},
     year = {2020},
     doi = {10.5802/afst.1657},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1657/}
}
Hiroshi Umemura. Special polynomials associated with the Painlevé equations I. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 29 (2020) no. 5, pp. 1063-1089. doi : 10.5802/afst.1657. https://afst.centre-mersenne.org/articles/10.5802/afst.1657/

[1] Masatoshi Noumi; Soichi Okada; Kazuo Okamoto; Hiroshi Umemura Special polynomials associated with the Painlevé equations. II, Integrable systems and algebraic geometry (Kobe/Kyoto, 1997), World Scientific, 1998, pp. 349-372

[2] Masatoshi Noumi; Kazuo Okamoto On the Umemura polynomials (in preparation)

[3] Kazuo Okamoto Studies on the Painlevé equations III, Math. Ann., Volume 275 (1986), pp. 221-255

[4] Kazuo Okamoto Studies on the Painlevé equations I, Ann. Mat. Pura Appl., Volume 146 (1987), pp. 337-381

[5] Kazuo Okamoto Studies on the Painlevé equations II, Jap. J. Math., Volume 13 (1987), pp. 47-76

[6] Kazuo Okamoto Studies on the Painlevé equations IV, Funk. Ekv., Volume 30 (1987), pp. 305-332

[7] Hiroshi Umemura Irreducibility of the Painlevé equations - Evolution in the past 100 years “in this volume”. published as “100 years of the Painlevé equation”, Sûgaku 51 (1999), no. 4, 395–420

[8] Hiroshi Umemura Special polynomials associated with the Painlevé equations II (in preparation)

[9] Hiroshi Umemura On the irreducibility of the first differential equation of Painlevé, Algebraic geometry and Commutative algebra in honor of Masayoshi Nagata, Konokuniya Company Ltd, 1988, pp. 101-119 | Zbl 0704.12007

[10] Hiroshi Umemura; Humihiko Watanabe Solutions of the second and fourth Painlevé equations I, Nagoya Math. J., Volume 148 (1997), pp. 151-198

[11] A. P. Vorobʼev On rational solutions of the second Painlevé equation, Differ. Uravn, Volume 1 (1965), p. 58-59

[12] Edmund T. Whittaker; George N. Watson A course of modern analysis, Cambridge University Press, 1935

[13] A. I. Yablonskii On rational solutions of the second Painlevé equation, Vesti A.N. BSSR., Ser. Fiz-Tekh. Nauk., Volume 3 (1959), pp. 30-35 (in Russian)